gizmo Posted May 23, 2012 Share Posted May 23, 2012 I went to the urgent care, yet again, for morphine shot to break a six day migraine that my fioricet didn't touch. I always, always feel like shit for about two days following the shot. Residual head pain, nausea and stomach upset, and extreme lethargy. I asked the dr if there was something she could give me to help get me through the next couple of days and to use when my fioricet doesn't work. She scripted me tramadol. I was able to enter all my meds into the drugs.com drug interaction checker, and the results scared the crap out of me! I only slept four hours last night and didn't take any of my metal meds. The main interactions were between the tramadol and the trazodone and the Zoloft for serotonin syndrome. Also, there were interactions between several meds regarding lowering seizure threshold. I know no one can replace my pdocs advice, but does anyone take (or stay away from) some of the meds I take? Anyone concerned about taking tramadol with their mental meds? There were even major interactions listed between adderall and Zoloft and trazodone. Thanks for any assistance. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.